# SDR UIEA2020011600070

- Difficulty date: January 15, 2020
- Submitted: January 16, 2020
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 73,745 hours, 13,133 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EICAS R BLEED ISLN VALVE. C/W SUPPLY SYS BITE TEST PER AMM 36-23-00. PERFORMED BITE TEST ON AIR SUPPLY CENTER SYS PER AMM 36-23-00. NO CURRENT FAULTS NOTED. A/C OK FOR SERVICE.
